Determining Dimension of the Kernel of a Cone.
Monatshefte für Mathematik, Tome 114 (1992) no. 1, pp. 83-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1992__114_1_178575,
author = {J. Cel},
title = {Determining {Dimension} of the {Kernel} of a {Cone.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {83--88},
year = {1992},
volume = {114},
number = {1},
zbl = {0765.52010},
url = {http://geodesic.mathdoc.fr/item/MOMA_1992__114_1_178575/}
}
J. Cel. Determining Dimension of the Kernel of a Cone.. Monatshefte für Mathematik, Tome 114 (1992) no. 1, pp. 83-88. http://geodesic.mathdoc.fr/item/MOMA_1992__114_1_178575/